# SDR SWIA200923233

- Difficulty date: November 29, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 22,306 hours, 29,811 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE FLOOR LEVEL EMERGENCY LIGHT AT 3 A INOP.  (FLT 5795)REPAIRED A BROKEN WIRE.
